# SDR UPS06846382

- Difficulty date: February 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 8570009
- Condition: Cracked
- Location: Fs 857 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WW LWR SPAR CAP CRACKED 1 INCH LONG RBL 30.  REPAIRED LWR SPAR CAP STA 857 RBL 30 IAW SRO 8570009.
